Faculty Publications

Title

A note on lie-admissible nilalgebras

Document Type

Article

Keywords

Cartan subalgebra, Flexible algebra, Lie-admissible algebra

Journal/Book/Conference Title

Proceedings of the American Mathematical Society

Volume

31

Issue

1

First Page

95

Last Page

96

Abstract

It is shown that a finite dimensional, flexible, powerassociative, Lie-admissible algebra U over a field of characteristic 0 is a nilalgebra if and only if there exists a Cartan subalgebra of U- which is nil in U. © 1972 American Mathematical Society.

Original Publication Date

1-1-1972

DOI of published version

10.1090/S0002-9939-1972-0291230-3

Share

COinS